# SDR ASAA0976318

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 35,127 hours, 15,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 146A940116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPLICE PLATE CORRODED BETWEEN AFT BAY FLOORS NR 2 AND NR 3.  REPLACED SPLICE PLATE IN AFT CARGO BAY BETWEEN NR 2 AND NR 3 FLOOR PANELS.
